# SDR MALA030181

- Difficulty date: February 24, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Lt Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2764 THE MLG DOWN AND LOCK LIGHT (GREEN) DID NOT ILLUMINATE WHEN GEAR WAS LOWERED FOR LANDING.  UNABLE TO GET LT MLG INDICATION.  PERFORMED QRH PROCEDURES, FINALLY WAS ABLE TO GET INDICATION.  MAINTENANCE ADJUSTED TAB ON LEFT GEAR, INDICATION TO BULB.  INSTALLED NEW BULB.  PERFORMED GEAR SWINGS IAW AMM 32-30-00-5.  OPS CHECK GOOD.
